Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/3710
Title: NONUNIVERSALITY IN THE COLLAPSE OF 2-DIMENSIONAL BRANCHED POLYMERS
Authors: SENO, F
VANDERZANDE, Carlo 
Issue Date: 1994
Publisher: IOP PUBLISHING LTD
Source: JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL, 27(17). p. 5813-5830
Abstract: In this paper we study the complete phase diagram of a model of interacting branched polymers. The model we consider is a lattice animal one, where the collapse transition can be driven both by a contact fugacity between two occupied nearest neighbours and by a fugacity related to each occupied edge. Using a Potts model formulation of the problem we conjecture the existence of two different universality classes for the theta transitions (with thermal exponents, nu and phi, equal to (1/2, 2/3) and (8/15, 8/15)), separated by a higher-order percolation point. We also present convincing numerical evidence for these exponent values using a transfer-matrix approach. We discuss the possibility of a collapse-collapse transition and we predict the behaviour of our model when an adsorbing surface is included.
Notes: LIMBURGS UNIV CENTRUM,DEPT WISKUNDE NAT KUNDE,B-3590 DIEPENBEEK,BELGIUM.SENO, F, UNIV OXFORD,1 KEBLE RD,OXFORD OX1 3NP,ENGLAND.
Document URI: http://hdl.handle.net/1942/3710
ISI #: A1994PG47400015
Type: Journal Contribution
Appears in Collections:Research publications

Show full item record

WEB OF SCIENCETM
Citations

16
checked on May 22, 2022

Page view(s)

6
checked on May 24, 2022

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.